advertisement
Question
Posted by: J | 2009/10/12

Progynova + Utrogestan

Hi. I am 38. Had bleeding at about 7 weeks, possibly fetus that didnt develop. Bleeding was controlled, fertility doc put me onto progynova and utrogestan. 2.5 weeks later there was no heartbeat. Could the Progynova have caused this? It says not ro pregnant women on the pack. This was an IVF pregnancy. Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear J

The Progynova does not cause miscarriages or early pregnancy losses. As a precaution most drugs will have in their information leaflets that they should not be given in pregnancy. However in IVF pregnancies one often uses Uterogestan or Progynova if it is indicated.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2009/10/21

Dear J

The Progynova does not cause miscarriages or early pregnancy losses. As a precaution most drugs will have in their information leaflets that they should not be given in pregnancy. However in IVF pregnancies one often uses Uterogestan or Progynova if it is indicated.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement